MathSciNet Relay Station
MathSciNet bibliographic data
MR1188155 82B41
Cassi, D.; Regina, S. Random walks on $d$-dimensional comb lattices. Modern Phys. Lett. B 6 (1992), no. 22, 1397–1403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement